# SDR DALA2024062006257

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 360-370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0402873) GOUGE ON SKIN BTW STA 360 AND STA 370. S-28R TO S-27R APPROX AT EXTERNAL FUSELAGE. SKIN BTW STA 360 AND STA 370. S-28R TO S-27R APPROX AT EXTERNAL FUSELAGE WAS REPAIRED PER ERA 618224-14.
